Texas A&M University-Kingsville

Personnel Profile

Rongdong Wang, Professor

Wang.jpg

Ph.D. Northern Illinois University

Research Interests:

  • Numerical Analysis

Selected Publications:

Computations for Integrator Backstepping Control Laws, with Reza
Ahangar, JCMCC (The Journal of Combinatorial Mathematics and
Combinatorial Computing)
volume 74, August, 2010

Dynamic Behavior of Perturbed Logistic, with Reza Ahangar and Sarjinder
Singh, JCMCC (The Journal of Combinatorial Mathematics and
Combinatorial Computing)
volume 74, August 2010

Equivalent Coloring with Maple, with D. Cecil, Mathematics and
Computer Education,
Volume 39, Number 3, Fall, 2005

Algebraic Criteria for Absolute Stability, System and Control Letters, Volume 47, 2002

Graphs and Enhancing Maple Multiplication, with D. Cecil, Mathematics and Computer Education,
December, 2002

Discrete-Time Model Reference Adaptive Controller Designs for Robotic Manipulators,
with S. Yang and P. Woo, International Journal of Robotics Research, Volume 15, Number 3, June 1996

Contact Information

Department of Mathematics
Rhode Hall 222
MSC 172 Texas A&M University-Kingsville
Kingsville, Texas 78363-8202
voice: (361) 593-3517
fax: (361) 593-3518
email: rongdong.wang@tamuk.edu
Personal Website:

This page was last updated on: October 12, 2011